Alert archive / California / Beach Hazards Statements in 2026

Beach Hazards Statement 2, NWS Los Angeles, CA

February 1, 2026Los Angeles County, California

NWS Los Angeles, CA issued this beach hazards statement at Feb 1, 2026, 1:47 AM PST for Los Angeles County, California. It took effect at Feb 2, 2026, 4:00 AM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2026, 1:47 AM PST (09:47 UTC)
In effect from
Feb 2, 2026, 4:00 AM PST
Expired
Feb 2, 2026, 9:00 PM PST
In force
17 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2026-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2026-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3574 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

813 
WHUS46 KLOX 010947
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
147 AM PST Sun Feb 1 2026

CAZ340-346-354-021000-
/O.NEW.KLOX.SU.Y.0004.260201T1400Z-260203T1700Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-Ventura County Beaches-
147 AM PST Sun Feb 1 2026

...HIGH SURF ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 9 AM
PST TUESDAY...

* WHAT...Large breaking waves of 8 to 11 feet along the Central
  Coast and 5 to 8 feet along the Ventura Coast with dangerous rip
  currents. Surf will be highest along west and northwest facing
  beaches.

* WHERE...San Luis Obispo County Beaches, Santa Barbara County 
  Central Coast Beaches and Ventura County Beaches.

* WHEN...From 6 AM this morning to 9 AM PST Tuesday.

* IMPACTS...There is an increased risk for ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Large
  breaking waves can cause injury, wash people off beaches and
  rocks, and capsize small boats near shore. Minor coastal
  flooding of beaches.

* ADDITIONAL DETAILS...Additionally, minor coastal flooding will 
  be possible around the morning high tides on Sunday and Monday, 
  highest Monday. High tides will be around 6.5 to 7.0 feet 
  between 830 and 930 am both days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ362-366-021000-
/O.NEW.KLOX.BH.S.0002.260202T1200Z-260203T0500Z/
Malibu Coast-Los Angeles County Beaches-
147 AM PST Sun Feb 1 2026

...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected.

* WHERE...Malibu Coast and Los Angeles County Beaches.

* WHEN...From late tonight through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore. Minor coastal flooding of beaches.

* ADDITIONAL DETAILS...Additionally, very minor coastal flooding
  will be possible around the morning high tides on Sunday and
  Monday, highest Monday. High tides will be around 6.8 to 7.1
  feet between 815 and 900 am both days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
5 follow-up statements
362 
WHUS46 KLOX 012207
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
207 PM PST Sun Feb 1 2026

CAZ340-346-354-021215-
/O.CON.KLOX.SU.Y.0004.000000T0000Z-260203T1700Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-Ventura County Beaches-
207 PM PST Sun Feb 1 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

* WHAT...Large breaking waves of 8 to 12 feet along the Central 
  Coast and 5 to 8 feet along the Ventura Coast with dangerous rip
  currents. Surf will be highest along west and northwest facing 
  beaches.

* WHERE...San Luis Obispo County Beaches, Santa Barbara County 
  Central Coast Beaches and Ventura County Beaches.

* WHEN...Until 9 AM PST Tuesday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore. Minor coastal 
  flooding of beaches.

* ADDITIONAL DETAILS...Additionally, minor coastal flooding will 
  be possible around the morning high tides on Sunday and 
  Monday, highest Monday. High tides will be around 6.5 to 7.0 
  feet between 830 and 930 am both days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ362-366-021215-
/O.CON.KLOX.BH.S.0002.260202T1200Z-260203T0500Z/
Malibu Coast-Los Angeles County Beaches-
207 PM PST Sun Feb 1 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH MONDAY EVENING...

* WHAT...Dangerous rip currents and breaking waves due to elevated
  surf expected. Nuisance coastal flooding possible Monday 
  morning. 

* WHERE...Malibu Coast and Los Angeles County Beaches.

* WHEN...From late tonight through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore. Minor coastal flooding of beaches.

* ADDITIONAL DETAILS...Additionally, very minor coastal flooding
  will be possible around the morning high tide on Monday. High
  tides will be around 6.8 to 7.1 feet between 815 and 900 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
379 
WHUS46 KLOX 020624
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
1024 PM PST Sun Feb 1 2026

CAZ340-346-354-021430-
/O.CON.KLOX.SU.Y.0004.000000T0000Z-260203T1700Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-Ventura County Beaches-
1024 PM PST Sun Feb 1 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

* WHAT...Large breaking waves of 8 to 12 feet along the Central 
  Coast and 5 to 8 feet along the Ventura Coast with dangerous 
  rip currents. Surf will be highest along west and northwest 
  facing beaches.

* WHERE...San Luis Obispo County Beaches, Santa Barbara County 
  Central Coast Beaches and Ventura County Beaches.

* WHEN...Until 9 AM PST Tuesday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore. Minor coastal 
  flooding of beaches.

* ADDITIONAL DETAILS...Additionally, minor coastal flooding will
  be possible around the morning high tides on Monday. High tides
  should peak around 6.5 to 7.0 feet between 830 and 930 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ362-366-021430-
/O.CON.KLOX.BH.S.0002.260202T1200Z-260203T0500Z/
Malibu Coast-Los Angeles County Beaches-
1024 PM PST Sun Feb 1 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 AM PST MONDAY
THROUGH MONDAY EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected. Nuisance coastal flooding possible 
  Monday morning.

* WHERE...Malibu Coast and Los Angeles County Beaches.

* WHEN...From 4 AM PST Monday through Monday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore. Minor coastal flooding of beaches.

* ADDITIONAL DETAILS...Additionally, very minor coastal flooding 
  will be possible around the morning high tide on Monday. High 
  tides will be around 6.8 to 7.1 feet between 815 and 900 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
016 
WHUS46 KLOX 020938
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
138 AM PST Mon Feb 2 2026

CAZ340-346-354-022230-
/O.CON.KLOX.SU.Y.0004.000000T0000Z-260203T1700Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-Ventura County Beaches-
138 AM PST Mon Feb 2 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

* WHAT...Large breaking waves of 8 to 12 feet along the Central 
  Coast and 5 to 8 feet along the Ventura Coast with dangerous 
  rip currents. Surf will be highest along west and northwest 
  facing beaches.

* WHERE...San Luis Obispo County Beaches, Santa Barbara County 
  Central Coast Beaches and Ventura County Beaches.

* WHEN...Until 9 AM PST Tuesday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore. Minor coastal 
  flooding of beaches.

* ADDITIONAL DETAILS...Additionally, minor coastal flooding will
  be possible around the morning high tide today. High tides
  should peak around 6.5 to 6.9 feet between 900 and 930 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ362-366-022230-
/O.CON.KLOX.BH.S.0002.260202T1200Z-260203T0500Z/
Malibu Coast-Los Angeles County Beaches-
138 AM PST Mon Feb 2 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 AM PST EARLY
THIS MORNING THROUGH THIS EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected. Nuisance coastal flooding possible 
  Monday morning.

* WHERE...Malibu Coast and Los Angeles County Beaches.

* WHEN...From 4 AM PST early this morning through this evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore. Minor coastal flooding of beaches.

* ADDITIONAL DETAILS...Additionally, very minor coastal flooding
  will be possible around the morning high tide on Monday. High
  tides will be around 6.9 feet and 900 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
160 
WHUS46 KLOX 022140
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
140 PM PST Mon Feb 2 2026

CAZ340-346-354-030500-
/O.CON.KLOX.SU.Y.0004.000000T0000Z-260203T1700Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-Ventura County Beaches-
140 PM PST Mon Feb 2 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

* WHAT...Large breaking waves of 8 to 12 feet along the Central 
  Coast and 5 to 8 feet along the Ventura Coast with dangerous 
  rip currents. Surf will be highest along west and northwest 
  facing beaches.

* WHERE...San Luis Obispo County Beaches, Santa Barbara County 
  Central Coast Beaches and Ventura County Beaches.

* WHEN...Until 9 AM PST Tuesday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore. Minor coastal 
  flooding of beaches.

* ADDITIONAL DETAILS...Additionally, minor coastal flooding will 
  be possible around the morning high tide today. High tides 
  should peak around 6.5 to 6.9 feet between 900 and 930 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ362-366-030500-
/O.CON.KLOX.BH.S.0002.000000T0000Z-260203T0500Z/
Malibu Coast-Los Angeles County Beaches-
140 PM PST Mon Feb 2 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected. Nuisance coastal flooding possible 
  Monday morning.

* WHERE...Malibu Coast and Los Angeles County Beaches.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore. Minor coastal flooding of beaches.

* ADDITIONAL DETAILS...Additionally, very minor coastal flooding 
  will be possible around the morning high tide on Monday. High 
  tides will be around 6.9 feet and 900 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
144 
WHUS46 KLOX 030511
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
911 PM PST Mon Feb 2 2026

CAZ362-366-031700-
/O.EXP.KLOX.BH.S.0002.000000T0000Z-260203T0500Z/
/O.NEW.KLOX.BH.S.0003.260203T0511Z-260204T0000Z/
Malibu Coast-Los Angeles County Beaches-
911 PM PST Mon Feb 2 2026

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY AFTERNOON...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf.

* WHERE...Malibu Coast and Los Angeles County Beaches.

* WHEN...Through Tuesday afternoon.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

* ADDITIONAL DETAILS...Minor coastal flooding will be possible
  around the time of morning high tide on Tuesday along west 
  facing beaches. High tides should peak around 6.0 feet between 
  930 and 1000 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-354-031700-
/O.EXT.KLOX.SU.Y.0004.000000T0000Z-260204T0000Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-Ventura County Beaches-
911 PM PST Mon Feb 2 2026

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM PST TUESDAY...

* WHAT...Large breaking waves of 8 to 12 feet along the Central 
  Coast and 5 to 8 feet along the Ventura Coast with dangerous 
  rip currents. Surf will be highest along west and northwest 
  facing beaches.

* WHERE...San Luis Obispo County Beaches, Santa Barbara County 
  Central Coast Beaches and Ventura County Beaches.

* WHEN...Until 4 PM PST Tuesday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore. Minor coastal 
  flooding of beaches.

* ADDITIONAL DETAILS...Minor coastal flooding will be possible
  around the time of morning high tide on Tuesday along west
  facing beaches of Ventura County. High tides should peak around
  6.0 feet between 930 and 1030 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Jan 31, 10:01 PM PST, 3 hours 46 minutes earlier.

Area forecast discussion, Jan 31, 10:01 PM PST, 3 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1001 PM PST Sat Jan 31 2026

.SYNOPSIS...31/426 PM.

Minor cooling with locally dense fog near the coast is expected
during the late night to morning hours Sunday and Monday. Another
warming trend will likely begin Tuesday, with near record high
temperatures possible and locally gusty Santa Ana winds.

&&

.SHORT TERM (SAT-TUE)...31/744 PM.

***UPDATE***

High pressure and offshore winds brought unseasonably warm
temperatures to the area today, with highs everywhere up anywhere
from a degree or two to 6 degrees warmer. A cooling trend is
expected through the next couple of days due to the ridge aloft
weakening as an upper trough approaches the West Coast. Highs
will drop into the 70s for all areas by Monday. This trough will
bring rain to northern California up to the Pacific Northwest,
with dry conditions farther south. The cooling will persist
through Monday, with another warmup for Tuesday through Thursday
as another round of Santa Ana winds affects the area.

There is the potential for low clouds and patchy dense fog to form
over portions of the northern coastal waters and the Santa Maria
Valley tonight. However, there is a better chance of low clouds
and fog Sunday night into Monday, when the LAX to Daggett surface
pressure gradient finally shifts to weak onshore. In addition, a
coastal eddy is forecast to form offshore from the LA Coast, which
should help to push low clouds onshore.

***From Previous Discussion***

Offshore gradients are starting to trend onshore, though this
won't likely have much impact until tomorrow and Monday, each of
which will experience around 3-6 degrees of cooling across coast
and valleys. Even with this expected cooling temperatures will
still be 5-10 degrees above normal area-wide. Immediate coastal
areas may see a return of local clouds and dense fog, initially
just the Central Coast Sunday but then expanding to southern areas
Monday.

High pressure will re-strengthen again Tuesday as will offshore
flow and this will begin yet another significant warming trend
that will bring 80s back to the LA/Ventura coast and valleys.
Increasing Santa Ana winds are expected as well across the
typical favored areas.

.LONG TERM (WED-SAT)...31/1128 AM.

Widespread 80+ degrees are expected across all coast and valleys,
including parts of the Central Coast Wed and Thu with even a
sprinkling of low 90s possible across inland parts of the coastal
plane from Ventura County to Long Beach. This is right in the
range of daily records for those dates so expect some more high
temperature records to fall next week. Gusty Santa Ana winds are
expected as well, strongest on Wednesday but continuing into
Thursday as well.

A slow cooling trend will begin Thursday as high pressure weakens
enough to allow a weak trough to move into the eastern Pacific,
though high temperatures are expected to remain well above normal
through at least next Saturday.

There are a few ensemble solutions indicating some very light rain
as early as next Sunday, though the vast majority are holding off
until at least the following Monday or later.

&&

.AVIATION...01/0600Z.

At 0542Z at KLAX, there was no marine layer. The top of a sfc-
based inversion was at 800 ft with a temperature of 23 degrees C.

High confidence in TAFs, except moderate to high confidence in
KPRB and KSMX. There is a 10-20% chance of MVFR VSBYs at KPRB
12Z-17Z and a 10% chance of LIFR/VLIFR conds at KSMX 10Z-14Z.

Continued weaker offshore flow will generate light LLWS and
turbulence across the foothills and mountains through the period.

KLAX...High confidence in TAF. Weak northeasterly winds under 5
knots are possible 08Z-18Z Sun, otherwise good confidence in no
signigicant east wind component.

KBUR...High confidence in TAF.

&&

.MARINE...31/743 PM.

For the Outer Waters and  the Inner Waters south of Point
Conception, high confidence in current forecast. From Sunday
afternoon through Monday night, a combination of Small Craft
Advisory (SCA) level winds and seas is expected to develop. For
Tuesday through Wednesday, winds and seas are expected to drop
below SCA levels, except for a 20-30% chance of SCA level
northeast winds across the nearshore waters.

For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. From Ventura south to Santa
Monica, there is a 40-50% chance of SCA level northeast winds
Tuesday night and Wednesday. Otherwise, winds and seas will
remain below SCA levels through Wednesday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...MW/CC
AVIATION...Lund
MARINE...Gomberg/Schoenfeld
SYNOPSIS...MW/CC

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 1:47 AM PSTHigh Surf AdvisoryLOXSan Luis Obispo, Santa Barbara, Ventura67 hr

Nearby

Beach Hazards Statements in California, 2026Every beach hazards statement in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.